Alert archive / Texas / Wind Advisories in 2016
Wind Advisory 23, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Nov 2, 2016, 4:58 AM MDT for Doña Ana County, New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Nov 3, 2016, 12:00 AM MDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2016, 4:58 AM MDT (10:58 UTC)
- In effect from
- Nov 3, 2016, 12:00 AM MDT
- Expired
- Nov 3, 2016, 9:00 PM MDT
- In force
- 21 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 52 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2894 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074 WWUS74 KEPZ 021058 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 458 AM MDT WED NOV 2 2016 ...STRONG WINDS TO IMPACT THE REGION WITH A COLD FRONT PASSAGE TONIGHT... .A POWERFUL COLD FRONT WILL PUSH INTO THE BORDERLAND FROM THE CENTRAL PLAINS LATE THIS EVENING AND THROUGH THE DAY ON THURSDAY. STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING STRONG WINDS ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL OCCUR OVER WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL USHER IN COOLER AND MORE MOIST AIR INTO THE ENTIRE AREA TONIGHT THROUGH SATURDAY. IN ADDITION TO THESE STRONG WINDS INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS FOLLOW WITH SOME POTENTIAL FOR A FEW STORMS TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND STRONG OUTFLOW WINDS. NMZ411-TXZ418-022300- /O.NEW.KEPZ.WI.Y.0023.161103T0600Z-161104T0300Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY 458 AM MDT WED NOV 2 2016 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT THURSDAY. * TIMING...WINDS WILL BECOME BREEZY THROUGH THE EVENING HOURS TONIGHT. AFTER MIDNIGHT WINDS WILL INCREASE AND BECOME WINDY AND GUSTY...ESPECIALLY OVER WEST SLOPES AND THROUGH PASSES. WINDS ARE EXPECTED TO REMAIN STRONG ALL DAY THURSDAY. * WINDS...NORTHEAST TO EAST WINDS OF 15 TO 25 MPH LATE THIS EVENING. AFTER MIDNIGHT WINDS WILL TURN EAST AND INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH GAPS AND OVER WEST SLOPES. * IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
3 follow-up statements
294 WWUS74 KEPZ 021840 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1240 PM MDT WED NOV 2 2016 ...STRONG WINDS TO IMPACT THE REGION WITH A COLD FRONT PASSAGE TONIGHT... .A POWERFUL COLD FRONT WILL PUSH INTO THE BORDERLAND FROM THE CENTRAL PLAINS LATE THIS EVENING AND THROUGH THE DAY ON THURSDAY. STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING STRONG WINDS ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL OCCUR OVER WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL USHER IN COOLER AND MORE MOIST AIR INTO THE ENTIRE AREA TONIGHT THROUGH SATURDAY. IN ADDITION TO THESE STRONG WINDS INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS FOLLOW WITH SOME POTENTIAL FOR A FEW STORMS TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND STRONG OUTFLOW WINDS. TXZ420-031300- /O.EXA.KEPZ.WI.Y.0023.161103T0600Z-161104T0300Z/ NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- INCLUDING THE CITIES OF...HUECO TANKS...LOMA LINDA 1240 PM MDT WED NOV 2 2016 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT THURSDAY. * TIMING...WINDS WILL BECOME BREEZY THROUGH THE EVENING HOURS TONIGHT. AFTER MIDNIGHT WINDS WILL INCREASE AND BECOME WINDY AND GUSTY...ESPECIALLY OVER WEST SLOPES AND THROUGH PASSES. WINDS ARE EXPECTED TO REMAIN STRONG ALL DAY THURSDAY. * WINDS...NORTHEAST TO EAST WINDS OF 15 TO 25 MPH LATE THIS EVENING. AFTER MIDNIGHT WINDS WILL TURN EAST AND INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH GAPS AND OVER WEST SLOPES. * IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ411-TXZ418-031300- /O.CON.KEPZ.WI.Y.0023.161103T0600Z-161104T0300Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY 1240 PM MDT WED NOV 2 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT THURSDAY... * TIMING...WINDS WILL BECOME BREEZY THROUGH THE EVENING HOURS TONIGHT. AFTER MIDNIGHT WINDS WILL INCREASE AND BECOME WINDY AND GUSTY...ESPECIALLY OVER WEST SLOPES AND THROUGH PASSES. WINDS ARE EXPECTED TO REMAIN STRONG ALL DAY THURSDAY. * WINDS...NORTHEAST TO EAST WINDS OF 15 TO 25 MPH LATE THIS EVENING. AFTER MIDNIGHT WINDS WILL TURN EAST AND INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH GAPS AND OVER WEST SLOPES. * IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
402 WWUS74 KEPZ 031159 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 559 AM MDT THU NOV 3 2016 ...STRONG WINDS TO IMPACT THE REGION WITH A COLD FRONT PASSAGE TODAY... .A COLD FRONT HAS PUSHED THROUGH NEW MEXICO AND WEST TEXAS THIS MORNING AND STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING WINDY CONDITIONS ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL OCCUR OVER WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL USHER IN COOLER AND MORE MOIST AIR INTO THE ENTIRE AREA TODAY THROUGH SATURDAY RESULTING IN INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS. NMZ411-TXZ418-420-032000- /O.CON.KEPZ.WI.Y.0023.000000T0000Z-161104T0300Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY...HUECO TANKS... LOMA LINDA 559 AM MDT THU NOV 3 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH...ESPECIALLY ALONG WESTERN SLOPES. * IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
390 WWUS74 KEPZ 031902 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 102 PM MDT THU NOV 3 2016 ...STRONG WINDS CONTINUE TO IMPACT THE REGION TODAY FROM A COLD FRONTAL PASSAGE LAST NIGHT... .A COLD FRONT HAS PUSHED THROUGH NEW MEXICO AND WEST TEXAS THIS MORNING AND STRONG HIGH PRESSURE BEHIND THE FRONT WILL BRING WINDY CONDITIONS ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL OCCUR OVER WEST SLOPES AND THROUGH PASSES. THESE WINDS WILL USHER IN COOLER AND MORE MOIST AIR INTO THE ENTIRE AREA TODAY THROUGH SATURDAY RESULTING IN INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS. NMZ411-TXZ418-420-040300- /O.CON.KEPZ.WI.Y.0023.000000T0000Z-161104T0300Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY...HUECO TANKS... LOMA LINDA 102 PM MDT THU NOV 3 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH...ESPECIALLY ALONG WESTERN SLOPES. * IMPACTS...THE HIGH WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. LOOSE OBJECTS WILL NEED TO BE SECURED. WEAK VEGETATION AND LITE STRUCTURES SAME INCUR MINOR DAMAGE. SOME BLOWING DUST MAY BRIEFLY REDUCE VISIBILITIES TO AROUND 3 MILES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 2, 3:34 AM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Nov 2, 3:34 AM MDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
334 AM MDT Wed Nov 2 2016
.SYNOPSIS...
If you are tired of warm and dry weather then the rest of the week
will bring good news. The weather pattern across the Southwestern
U.S. is undergoing a dramatic change as high pressure has left the
region with a series of Pacific low pressure storm system on their
way in. Beginning today temperatures will begin dropping as
moisture begins increasing. Clouds will increase through the day
with chances of showers and thunderstorms developing this
afternoon. Tonight a strong cold front will push in from the east
with strong winds, cooler temperatures, and Gulf moisture.
Thursday through Saturday the region stands increased chances for
daily scattered to numerous rain showers and thunderstorms. The
storm system should exit the region Sunday.
&&
.DISCUSSION...
Major changes on the way in short order will likely bring a wave
of first alerts for significant weather. We will be issuing a wind
advisory for strong winds associated with a cold front, and likely
a good number of short-term forecasts, graphicasts, web briefings,
etc. for potential for heavy rain and strong thunderstorms.
Expect an extended period of much cooler temperatures.
High pressure is now far removed from the region and no longer the
principle driver of our weather. The pattern has become more
amplified allowing for the southward transport of energy from the
Pac NW to move into the region...in short the storm track is
sagging south and delivering storm systems to the SW. U.S. Water
Vapor Sat imagery shows the first large Pac system of the season
currently digging S over AZ. This system is proged to cut off from
the steering flow and hang to our west through Friday. We
currently have a healthy upper-level sub-tropical tap of moisture
(pineapple express) over the region but this will move off to the
east. However we have moistened the mid-levels with this tap and
will continue to do so with SW flow aloft. Tonight we add more
moisture to our profile as a powerful cold front pushes in from
the plains states. This delivers east winds and users in cooler
air and gulf moisture. Dewpoints will jump into the 50 degree
range as PWs spike to around 1". Both parameters well above
normal.
Upper-level dynamics, support, instability is limited throughout
this multi-day event as the upper low remains well west, but the
cold front boundary and cool/moist wedge of air behind it will
provide good lift and instability to the region. Thus we should
see increasing pcpn chances with time. We start with generally
isolated showers/storms today...and then increase to scattered/
numerous for Thursday and Friday...and possibly Saturday. Despite
possible heavy rainfall rates with thunderstorms, flooding should
be minimized by the fact these storms will be fast-moving. STRONG
to SEVERE storms are possible with this set up as the vertical
profile of winds is favorable (strong shear and veering) for
organized mesoscale rotation enhancing updraft strength and
duration. This gives rise to supercell potential and large hail
and possible worse. Also the temps aloft are cool and the wetbulb
zero level is low (7500-8000ft) so large hail is also possible.
The storm system over AZ begins to lift NE over the Four Corners
late Friday/early Saturday. We stay in the moisture and favored
region for continued PCPN through Saturday. By Sunday the system
passes across the Rockies into the plains and pushes the moisture
out and drags drier air in.
To start the next work week models suggest a follow up Pacific
trough to drop in/near the region. There has been inconsistency
with this next feature on it's track and the coverage of pcpn
potential. But this one does show potential for snow over the
Sacramento mountains.
&&
.AVIATION...Valid 02/12Z-03/12Z...
More low/Mid-level moisture will begin to move overnight and
Wednesday. VFR conditions expected over all terminals through the
period but limited durations and areas of MVFR possible also aft
21Z. Skies partly cloudy early FEW-SCT090 SCT150...becoming
mostly cloudy this aftn aft 21Z SCT070-090 SCT-BKN140-160 BKN-
OVC250. Isold to SCT -SHRA TSRA with BKN060 BKN100 OVC200. Winds
SW 10KTS THEN ENE 10 KTS increasing to 12-22KTS aft 06z.
&&
.FIRE WEATHER...
The high pressure that provided our extended warm and dry weather
pattern has left the region as a deepening Pacific trough/low
begins to drop in from the NW. Today the system will settle over
AZ and stall to our west through Saturday. Today marks the start
of an extended period of unsettled weather as moisture and
dynamics increase to produce a wetter pattern. A strong cold
front pushes in from the NE tonight and Thursday to help spark
widespread showers and isolated/scattered thunderstorms across
the region Thursday and Friday. Strong E-SE winds are expected
with the front for Thursday with gusts to 40 mph+ possible
especially west slopes and passes. Expect significant increases in
clouds, RH, and rain chances and much lower daytime temperatures
today through Saturday. The system begins to pass east across the
area on Saturday. By Sunday the system exits to bring drying
conditions to most of the region. It's possible another system
drops in Monday and Tuesday to bring more chances for rain.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 79 59 72 58 / 10 40 50 50
Sierra Blanca 78 56 70 55 / 20 50 50 50
Las Cruces 77 56 71 57 / 20 40 50 60
Alamogordo 78 56 72 55 / 20 50 50 50
Cloudcroft 58 37 51 37 / 40 90 80 80
Truth or Consequences 74 51 69 53 / 20 40 50 70
Silver City 69 48 65 51 / 30 40 60 70
Deming 77 53 73 55 / 20 40 60 60
Lordsburg 76 49 74 53 / 20 30 60 60
West El Paso Metro 78 59 71 61 / 20 40 50 50
Dell City 81 53 68 51 / 20 60 60 60
Fort Hancock 81 59 76 57 / 10 50 50 50
Loma Linda 74 56 65 55 / 20 50 50 50
Fabens 80 58 74 56 / 10 50 50 50
Santa Teresa 78 57 71 57 / 20 40 50 50
White Sands HQ 77 58 71 60 / 20 40 50 60
Jornada Range 77 52 71 53 / 20 40 50 60
Hatch 77 53 72 57 / 20 40 50 60
Columbus 78 56 76 58 / 10 30 60 60
Orogrande 78 58 71 59 / 20 50 50 50
Mayhill 69 42 58 43 / 40 80 70 70
Mescalero 68 41 59 41 / 40 70 70 70
Timberon 65 43 57 41 / 40 80 70 70
Winston 67 39 60 41 / 30 40 60 70
Hillsboro 73 46 67 49 / 20 40 60 70
Spaceport 75 51 69 53 / 20 40 50 70
Lake Roberts 70 36 63 39 / 30 40 70 70
Hurley 72 46 67 49 / 20 30 60 70
Cliff 75 41 70 43 / 20 40 60 70
Mule Creek 72 37 68 40 / 20 40 60 80
Faywood 73 48 67 51 / 30 40 70 70
Animas 77 48 77 50 / 20 30 60 60
Hachita 77 49 76 51 / 20 30 60 60
Antelope Wells 76 47 77 51 / 20 30 50 50
Cloverdale 72 47 75 50 / 20 30 50 50
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from midnight tonight to 9 PM MDT Thursday for
NMZ411.
TX...Wind Advisory from midnight tonight to 9 PM MDT Thursday for
TXZ418.
&&
14-BIRDHazardous weather outlook, Nov 1, 6:18 AM MDT, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 618 AM MDT TUE NOV 1 2016 NMZ401>417-TXZ418>424-021230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 618 AM MDT TUE NOV 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WARM AND GENERALLY DRY TODAY. INCREASING HIGH AND MID-LEVEL CLOUDINESS. A FEW HIGH- BASED SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON. WEATHER HAZARDS ARE MINIMAL WITH ANY OF THESE PRECIPITATION AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING LOW PRESSURE SYSTEM AND INCREASING MOISTURE ACROSS THE REGION WILL RESULT IN THE DEVELOPMENT OF LIGHT RAIN SHOWERS ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY. CHANCES FOR RAIN AND THUNDERSTORMS WILL INCREASE WEDNESDAY NIGHT THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM REMAINS IN THE AREA AND KEEPS ATMOSPHERIC CONDITIONS MOIST AND UNSTABLE. A POWERFUL BACKDOOR COLD FRONT WILL PUSH IN WEDNESDAY NIGHT THROUGH THURSDAY WITH STRONG EASTERLY WINDS IN THE 30-40 MPH RANGE. THUNDERSTORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY RAIN. IN ADDITION SOME STORMS MAY BECOME STRONG TO SEVERE WITH MODERATE TO LARGE HAIL AND POTENTIAL FOR STRONG AND DAMAGING OUTFLOW WINDS. DRYER CONDITIONS ARE EXPECTED TO RETURN BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 3:19 PM MDT | Special Weather Statement | EPZ | Luna | 41 min |
| Nov 2, 5:34 PM MDT | Special Weather Statement | EPZ | Doña Ana | 41 min |
| Nov 2, 5:36 PM MDT | Special Weather Statement | EPZ | Doña Ana | 39 min |
Nearby
Wind Advisories in Texas, 2016Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.